# SDR SWAA2023091989278

- Difficulty date: August 14, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 333AB AT LT HORIZONTAL STAB 2023-506808<[01] REPLACED BLADE ACCESS PANEL 333AB AT LT HORIZONTAL STAB IAW B737-700 SRM 51-40-02;[02] REPLACED BLADE ACCESS PANEL 333AB AT LT HORIZONTAL STAB IAW B737-700 SRM 51-40-02
